The authors study the existence of solutions to a class of fractional differential equations with anti-periodic and integral boundary conditions involving the Caputo fractional derivative of order r ∈ (0,1]. The proof is based on M¨onch’s fixed point theorem.
Digital Object Identifier (DOI)
Benhamida, Wafaa; R. Graef, John; and Hamani, Samira
"Boundary Value Problems for Fractional Differential Equations with Integral and Anti-Periodic Conditions in a Banach Space,"
Progress in Fractional Differentiation & Applications: Vol. 4
, Article 1.
Available at: https://dc.naturalspublishing.com/pfda/vol4/iss2/1